# SDR AMW083149

- Difficulty date: March 8, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N162ZV
- Make and model: Beech 1900D
- Aircraft serial: UE162
- Aircraft time: 17,348 hours, 30,567 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2700 · Flight Control System
- Part: Spring
- Part number: 50534387231
- Condition: Broken
- Location: Unknown
- Part time: 17,348 hours, 30,567 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, THE CAPT REPORTED THAT THE AIRCRAFT PULLED TO THE RIGHT.  AIRCRAFT WAS TAKEN OUT OF SERVICE AND REPAIRED.  REMOVED AND REPLACED INTERCONNECT SPRING.
